Studia Logica 91 (1):113-123 (2009)

We present some equivalent conditions for a quasivariety K of structures to be generated by a single structure. The first such condition, called the embedding property was found by A. I. Mal'tsev in [6]. It says that if A, B Є K are nontrivial, then there exists C Є X such that A and B are embeddable into C. One of our equivalent conditions states that the set of quasi-identities valid in X is closed under a certain Gentzen type rule which is due to J. Lo#x015B; and R. Suszko [5]
Keywords Philosophy   Computational Linguistics   Mathematical Logic and Foundations   Logic
Categories (categorize this paper)
DOI 10.1007/s11225-009-9168-3
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,199
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Subquasivarieties of Implicative Locally-Finite Quasivarieties.Alexej P. Pynko - 2010 - Mathematical Logic Quarterly 56 (6):643-658.


Added to PP index

Total views
44 ( #228,976 of 2,411,838 )

Recent downloads (6 months)
1 ( #538,761 of 2,411,838 )

How can I increase my downloads?


My notes